# SDR U5QA06025

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N8783
- Make and model: Lear 60LEAR
- Aircraft serial: 60006
- Aircraft time: 5,367 hours, 4,480 cycles
- Engine: Pwa PW305
- Engine time: 5,307 hours, 4,428 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 47021
- Condition: Failed
- Location: Fuel System
- Part time: 5,367 hours, 4,480 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE FLIGHT RIGHT ENGINE LOW FUEL PRESSURE WARNING CAME ON.  TURNED ON STANDBY AND LIGHT EXTINGUISHED.  LANDED AT BUFFALO, NY AIRPORT WITHOUT INCIDENT.  MAINTENANCE FOUND RT JET PUMP SWITCH BAD.  REPLACED SWITCH AND OPS CHECKED GOOD.
